| Model Number |
M00558360 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was attempted to be used in the esophagus during a gastric duodenal stricture procedure performed on (b)(6) 2024.During the procedure, the balloon was able to be inflated to 12 mm and then 13.5 mm but on attempting to go to 15 mm the balloon burst.It was reported that no piece of the balloon detached inside the patient.The procedure was completed successfully with another cre fixed wire dilatation balloon.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.